I forgot to list a couple of side effects last night and trying to maintain good Blog etiquette I will not go back and update that post. (FYI: I ocassionaly go back and edit some grammer errors where I conveyed the wrong this or the spelling was wrong – sorry but it is my Blog so I can have bad manners 🙂 On a side note the taste in my mouth got much better this morning which isn’t unusual for me on the first dose. After the dose tonight it will take a week to work the taste out of my system. On the good side though it does tend to gradually get better rather than completely bad the entire time. I am probably still forgetting some of my side effects to the Solu-Medrol but as I experience them again I will Blog them. On a positive note I didn’t have to get up to urinate in the middle of the night but it will probably begin tonight – it has already picked up the pace during the day today! 🙁
- Blurry Vision: This definitely caught me by surprise the first time and thought it was another exacerbation but it turns out it was the Solu-Medrol. I am already near sighted but can correct down to 20/15 but when it hits its worst (a day or two after the final dose of Solu-Medrol) everything beyond 15 to 20 feet is blurry and I couldn’t even think about driving. It takes about a week from it being at its worst to go back to normal/tolerable levels. My vision was blurry this morning but it was yesterday morning too before the steroids so I think that was tiredness. The eyes are still a little blurry but they will get much worse.
- Heart racing or beating hard: I don’t know if it is actually doing these things but I can feel my heart beat in my chest much easier. I get my infusion at night after work so it is the worst right after the IV and then as I lay in bed (especially when I am on my back) but it is normally better the next morning.